English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Logarithmic capacity and Bergman functions

Zwonek, W., & Pflug, P. (2003). Logarithmic capacity and Bergman functions. Archiv der Mathematik, 80, 536-552.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zwonek, Wlodzimierz1, Author           
Pflug, Peter, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 193350
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Archiv der Mathematik
  Alternative Title : Arch. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 80 Sequence Number: - Start / End Page: 536 - 552 Identifier: -